Fixed Points of Functors

Journal article


Publication Details

Author(s): Adámek J, Milius S, Moss L
Journal: Journal of Logical and Algebraic Methods in Programming
Publication year: 2018
Volume: 95
Pages range: 41--81
ISSN: 2352-2208


FAU Authors / FAU Editors

Milius, Stefan apl. Prof. Dr.
Lehrstuhl für Informatik 8 (Theoretische Informatik)


External institutions with authors

Indiana University
Technische Universität Braunschweig


How to cite

APA:
Adámek, J., Milius, S., & Moss, L. (2018). Fixed Points of Functors. Journal of Logical and Algebraic Methods in Programming, 95, 41--81.

MLA:
Adámek, Jiří, Stefan Milius, and Lawrence Moss. "Fixed Points of Functors." Journal of Logical and Algebraic Methods in Programming 95 (2018): 41--81.

BibTeX: 

Last updated on 2018-17-09 at 12:33